# SDR DALA2015021201173

- Difficulty date: February 1, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 44,006 hours, 5,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR CHECK SLIDE PRESSURE MESSAGE.  REPLACED SLIDE PACK IAW AMDS.
